# SDR AALA201704119019

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 17,763 hours, 7,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR HANDED LOOSE. FOUND DOOR HANDLE SHAFT NUT LOOSE. TIGHTENED AND SAFTIED IAW AMM 52-13-00. REINSTALLED DOOR LINER IAW AMM 52-13-31 AND REINSTALLED SLIDE PACK IAW 25-66-01. THE AIRCRAFT WAS NOT GROUNDED.
